Roseanne Barr said that Ambien played a huge roll in her incoherent tweeting which got her show straight-up canceled. As it was previously reported, Barr compared Obama’s former aide, Valerie Jarett, to the “Muslim Brotherhood” combined with the “Planet Of The Apes.”
As a result, the network responsible for its production and distribution, ABC, announced they were canceling it indefinitely, and the CEO of the Walt Disney Company, Bob Iger, reached out to Valerie personally and apologized.
Barr said “it was two in the morning,” and she was tweeting while on Ambien. However, Roseanne admitted that her tweets were still “egregious and indefensible.”
The maker of the pharmaceutical, Sanofi-Aventis, had a problem with her placing the blame on their medication. The company said in a statement that people of all races work at Sanofi every single day to improve the living conditions of people globally.
However, while most pharmaceuticals have side effects, racism is typically not a side effect of any of their products. As you may know, Ambien has a plethora of side effects including headaches, dizziness, vomiting, drowsiness, and nausea.
People of all races, religions and nationalities work at Sanofi every day to improve the lives of people around the world. While all pharmaceutical treatments have side effects, racism is not a known side effect of any Sanofi medication.
— Sanofi US (@SanofiUS) May 30, 2018
While Ambien may not cause “racism,” specifically, one of their side effects are “behavioral changes.” Some other possible conditions include aggressiveness, hallucinations, and agitation.
Nevertheless, it’s possible that Ambien may actually cause erratic behavior and Barr may be able to attribute some of the blame to the product. However, it’s not likely, considering her controversial show was already walking on thin ice.
Because of its “trance-like” effect, Ambien sometimes is involved with car accidents. People sometimes do things they normally wouldn’t do and don’t remember it at a later date.
The company warns that if they experience an effect such as the one mentioned above, they should stop taking it immediately. Some consumers even report that it causes sleepwalking and other sleep-related disturbances.